On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces

被引:130
作者
Mursaleen, M. [1 ]
Mohiuddine, S. A. [1 ]
Edely, Osama H. H.
机构
[1] Aligarh Muslim Univ, Dept Math, Aligarh 202002, Uttar Pradesh, India
关键词
t-norm; t-conorm; Intuitionistic fuzzy normed space; I-convergence; I-Cauchy;
D O I
10.1016/j.camwa.2009.11.002
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
Recently, the concept of statistical convergence of double sequences has been studied in intuitionistic fuzzy normed spaces by Mursaleen and Mohiuddine [Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos, Solitons Fractals, 41 (2009) pp. 2414-2421]. We know that ideal convergence is more general than statistical convergence for single or double sequences. This has motivated us to study the ideal convergence of double sequences in a more general setting. That is, in this paper, we study the concept of ideal convergence and ideal Cauchy for double sequences in intuitionistic fuzzy normed spaces. (C) 2009 Elsevier Ltd. All rights reserved.
引用
收藏
页码:603 / 611
页数:9
相关论文
共 14 条
[1]   Fuzzy modelling in population dynamics [J].
Barros, LC ;
Bassanezi, RC ;
Tonelli, PA .
ECOLOGICAL MODELLING, 2000, 128 (01) :27-33
[2]   I and I*-convergence of double sequences [J].
Das, Pratulananda ;
Kostyrko, Pavel ;
Wilczynski, Wladyslaw ;
Malik, Prasanta .
MATHEMATICA SLOVACA, 2008, 58 (05) :605-620
[3]  
FAST H., 1951, Colloq. Math., V2, P241
[4]   Control of chaos: Methods and applications in engineering [J].
Fradkov, AL ;
Evans, RJ .
ANNUAL REVIEWS IN CONTROL, 2005, 29 (01) :33-56
[5]   A COMPUTER-PROGRAM FOR FUZZY-REASONING [J].
GILES, R .
FUZZY SETS AND SYSTEMS, 1980, 4 (03) :221-234
[6]  
HONG L, 2006, COMMUN NONLINEAR SCI, V1, P1
[7]  
KASTYRKO S, 2001, REAL ANAL EXCHANGE, V26, P669
[8]   Statistical convergence of double sequences [J].
Mursaleen, M ;
Edely, OHH .
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 288 (01) :223-231
[9]   Intuitionistic fuzzy 2-normed space and some related concepts [J].
Mursaleen, M. ;
Lohani, Q. M. Danish .
CHAOS SOLITONS & FRACTALS, 2009, 42 (01) :224-234
[10]   Statistical convergence of double sequences in intuitionistic fuzzy normed spaces [J].
Mursaleen, M. ;
Mohiuddine, S. A. .
CHAOS SOLITONS & FRACTALS, 2009, 41 (05) :2414-2421